# SDR ASAA2018090425983

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,547 hours, 7,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL AND RESETS W/MC RESET. GROUNDED - YES. RIGHT TEMP CONTROLLER SHOWS "THIS PACK -TCV" RED LIGHT ILLUMINATED. PERFORMED FIM 21-62 TASK 831. BITE TEST/VERIFY AND RESET PER FIM 21-62 TASK 801.
